MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO DUAL CUT SAGITTAL BLADE (18X1.27X100MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO DUAL CUT SAGITTAL BLADE (18X1.27X100MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 4118127100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that a blade broke during a total knee arthroplasty procedure.It was further reported that the procedure was completed successfully using a spare blade.It was also reported that there were no delays and no adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
The reported event, for blade breakage, was not confirmed as the blade was not returned for evaluation.Without the blade, the root cause cannot be determined.Device not available for return.
 
Event or Problem Description
It was reported that a blade broke during a total knee arthroplasty(tka) procedure.It was further reported that the procedure was completed successfully using a spare blade.It was also reported that there were no delays and no adverse consequences as a result of this event.

Brand Name
DUAL CUT SAGITTAL BLADE (18X1.27X100MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9676534
Report Number0001811755-2020-00413
Device Sequence Number2757139
Product Code GFA
UDI-Device Identifier04546540216892
UDI-Public04546540216892
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4118127100
Device Catalogue Number4118127100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1